Sign in to follow this  
Followers 0
  • entry
    1
  • comments
    7
  • views
    623

Advice Please!

Val4063

334 views

I am kind of panicking. Got two cortisone shots for cyst around mouth and chin about 2-3 weeks ago. I drew up injection myself so I know it was correct dosage! Please tell me these small dents fill in! I know they are supposed to be completely temporary! I am making myself worried sick that my whole face will start caving in! I am never getting another injection, ever!! Please tell me this will eventually fill in! This is my second post about this because no one has really responded to the other one! Positive personal experiences would be great!!!!


  Report Entry


7 Comments


Hey there. They do fill in themselves especially if your young. Takes a couple months, some people a year. I have heard of people getting saline injections in the area in the meantime.

I'm confused did you inject yourself? You said you drew up the injection yourself?

P.S. Now I'm a little worried I have an injection scheduled for tomorrow. I had one before and it did leave a tiny indent but I felt that was from the cyst itself bc it was so big and swollen.

Share this comment


Link to comment

Thanks for you reply!! No i didnt inject myself, I am a registered nurse that works at a dermatologist office. I have seen hundreds of pts get these shots and never really heard anyone complain, but I definitely knew this can be a S/E. i am only 24 and i started taking 1000 mg vitC My advice would be just stay away from these injections unless it is a hard painful cyst that has been there longer than a month.

Did your tiny dent fill in over time? At first I was kind of wondering if the cyst had left a scar, but my other cyst have never scarred me! I know the atrophy is supposed to be temporary so I am praying that it is. I am freaking out that it will get worse or something, idk! I would just leave yours alone if I was you. Thanks for being so kind and giving me some hope!

Share this comment


Link to comment

No problem. Yes it did get better about 3 months later. I suggest I did not really notice it until after the hyper pigmentation went away. You can still see it if you get really up close. Ive had my cyst for over 2 weeks now. Im thinking of waiting one more week.

Maybe see if some vitamins or massaging with vitamin e oil will help boost collagen production.

Share this comment


Link to comment

]No problem. Yes it did get better about 3 months later. I suggest I did not really notice it until after the hyper pigmentation went away. You can still see it if you get really up close. Ive had my cyst for over 2 weeks now. Im thinking of waiting one more week.

Maybe see if some vitamins or massaging with vitamin e oil will help boost collagen production.

Share this comment


Link to comment

Derm I work for and another nurse at office both stated that they have had very deep dents from cortisone that have filled in in about 3-6 months. So I guess it's just a waiting, faithful game! Here's to giving it to god!!!

Share this comment


Link to comment

Ok so I just realized that the one dent my derm injected with NS is pretty much filled in!! All I can see is the little spot where she injected it, looks like a big pore. Anyway the other dent that we didn't inject is still there so I'm convinced the NS flushed out the kenalog. We will inject the other one and ill let y'all know if it improves too!!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now